# SDR REXA201100221

- Difficulty date: April 8, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,201 hours, 14,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN , REPORTED PRIOR TO PUSHBACK FROM GATE.  PASSENGERS DEBOARDED.  VERIFIED SMOKE TO BE COMING FROM THE RT PACK, PERFORMED MINIMUM WORK SCOPE IAW CHECKLIST PROVIDED, VERIFIED TO BE THE RT PACK.  DEFERRED RT PACK IAW MEL 21-51-01 AUTH 41752.
